Search Results

There are 54566 results for: content related to: The determining number of a Cartesian product

  1. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  2. Analytical formulation to compute QFT bounds: The envelope method

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 17, 25 November 2009, Pages: 1959–1971, Juan José Martín-Romero, Montserrat Gil-Martínez and Mario García-Sanz

    Version of Record online : 21 APR 2009, DOI: 10.1002/rnc.1424

  3. On the shape of the fringe of various types of random trees

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1207–1245, Michael Drmota, Bernhard Gittenberger, Alois Panholzer, Helmut Prodinger and Mark Daniel Ward

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1085

  4. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  5. VC-dimension on manifolds: a first approach

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 5, 25 March 2008, Pages: 589–605, Massimo Ferri and Patrizio Frosini

    Version of Record online : 17 JUL 2007, DOI: 10.1002/mma.927

  6. The stationary Boltzmann equation for a two-component gas in the slab

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 2, 25 January 2008, Pages: 153–178, Stéphane Brull

    Version of Record online : 15 JUN 2007, DOI: 10.1002/mma.897

  7. Discontinuous Galerkin methods for non-linear elasticity

    International Journal for Numerical Methods in Engineering

    Volume 67, Issue 9, 27 August 2006, Pages: 1204–1243, A. Ten Eyck and A. Lew

    Version of Record online : 20 MAR 2006, DOI: 10.1002/nme.1667

  8. A parallel adaptive finite element method for the simulation of photon migration with the radiative-transfer-based model

    Communications in Numerical Methods in Engineering

    Volume 25, Issue 6, June 2009, Pages: 751–770, Yujie Lu and Arion F. Chatziioannou

    Version of Record online : 7 OCT 2008, DOI: 10.1002/cnm.1167

  9. Asymptotic behaviour for a two-dimensional thermoelastic model

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 5, 25 March 2007, Pages: 549–566, M. Fabrizio, B. Lazzari and J. M. Rivera

    Version of Record online : 22 DEC 2006, DOI: 10.1002/mma.798

  10. Homotopy analysis method for fully developed MHD micropolar fluid flow between vertical porous plates

    International Journal for Numerical Methods in Engineering

    Volume 78, Issue 7, 14 May 2009, Pages: 817–827, O. Abdulaziz, N. F. M. Noor and I. Hashim

    Version of Record online : 27 NOV 2008, DOI: 10.1002/nme.2509

  11. Homogenization of a boundary-value problem with a nonlinear boundary condition in a thick junction of type 3:2:1

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1005–1027, Taras A. Mel'nyk

    Version of Record online : 5 SEP 2007, DOI: 10.1002/mma.951

  12. Stability conditions for integral delay systems

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 1, 10 January 2010, Pages: 1–15, Daniel Melchor-Aguilar, Vladimir Kharitonov and Rogelio Lozano

    Version of Record online : 13 NOV 2008, DOI: 10.1002/rnc.1405

  13. Modular formal verification of specifications of concurrent systems

    Software Testing, Verification and Reliability

    Volume 18, Issue 1, March 2008, Pages: 5–28, Sara Gradara, Antonella Santone, Gigliola Vaglini and Maria Luisa Villani

    Version of Record online : 9 AUG 2007, DOI: 10.1002/stvr.371

  14. Mathematical analysis of a viscoelastic problem with temperature-dependent coefficients—Part II: Regularity

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 13, 10 September 2007, Pages: 1569–1592, Patricia Barral, M. Cristina Naya-Riveiro and Peregrina Quintela

    Version of Record online : 19 APR 2007, DOI: 10.1002/mma.874

  15. On the asymptotic stability of steady solutions of the Navier–Stokes equations in unbounded domains

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 12, August 2007, Pages: 1375–1401, Francesca Crispo and Alfonsina Tartaglione

    Version of Record online : 15 MAR 2007, DOI: 10.1002/mma.845

  16. On a factorization of the Schrödinger and Klein–Gordon operators

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 14, 25 September 2008, Pages: 1722–1738, Paula Cerejeiras, Uwe Kähler and Vladislav V. Kravchenko

    Version of Record online : 26 FEB 2008, DOI: 10.1002/mma.999

  17. Congruences and ideals on Boolean modules: a heterogeneous point of view

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 571–581, Sandra Marques Pinto and M. Teresa Oliveira-Martins

    Version of Record online : 4 OCT 2011, DOI: 10.1002/malq.201020057

  18. A general discontinuous Galerkin method for finite hyperelasticity. Formulation and numerical applications

    International Journal for Numerical Methods in Engineering

    Volume 68, Issue 1, 1 October 2006, Pages: 64–97, L. Noels and R. Radovitzky

    Version of Record online : 30 MAR 2006, DOI: 10.1002/nme.1699

  19. Discrete-time low-gain control of linear systems with input/output nonlinearities

    International Journal of Robust and Nonlinear Control

    Volume 11, Issue 12, October 2001, Pages: 1127–1143, T. Fliegner, H. Logemann and E. P. Ryan

    Version of Record online : 8 MAY 2001, DOI: 10.1002/rnc.588

  20. On the Finiteness of the Number of Determining Elements for von Karman Evolution Equations

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 10, 10 July 1997, Pages: 855–865, I. D. Chueshov

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(19970710)20:10<855::AID-MMA887>3.0.CO;2-5